# SDR DL72S980052

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STA 656.6 UPPER STRINGER TO RIB ATTACH IS  CRACKED LOC AT FWD VENT BOX AFT LUG.  PROVIDED CUTOUT IN VENT STRINGER FOR ACCESS AS PER DETAIL I M/M 57-13-0 PG 806.  FORWARD ANGLE IN PLACE, NEED TO DRILL UP TO VENT BOX STRINGER.  DRILLED UP FWD AND REPAIR PIECES PER MM 57-13-0.  INSTALLED REPAIR PER M/M 57-13-0.
